This patient support community is for discussions relating to transplants, anti-rejection drugs, financial and insurance issues, long-term issues, organ rejection, pre- and post-surgery, and waiting list issues.
I had cataract surgery on my left eye 2 1/2 months ago and the right eye 1 1/2 months ago. the left eye waters all the time. the right eye is fine. everything is blurry and I do not see as well in the left eye. my doctor said it is dry eye and to use drop. I do but it does not help. can you help me?
It is common for cataract patients to experience watering of eyes after cataract surgery. Dry eyes are common in old age and some people may become more aware of it after surgery. The area around the cataract incision should be kept well lubricated .In the absence of a good tear film one may experience irritation, watering of eyes. Artificial tear drops are recommended to reduce the symptoms. Blurred vision may indicate some serious problem. During cataract surgery part of lens capsule is left so that the artificial lens is placed properly. If this capsule becomes opacified it can cause blurring of vision. In such cases laser capsulotomy may be performed which restores clear vision. This is only a possibility based on the information provided by you. Consult your eye surgeon to determine the cause. Do keep us updated.
I too have excessive tearing in ONE eye since my cataract surgery May 2014. I have seen two different doctors in the practice to gain perspective. It appears I have had, am having, an allergic reaction to all of the drops or possibly just the preservative in the drops. or a reaction to all of the drops involved in the dual surgeries? The eye has been swollen shut after a gel tear product. a steroid ointment clears it up but the tearing returns after two to three days when discontinued. my eyelid is uncomfortable and tender and I am concerned about using a steroid this long - 5 months, I have also seen an allergist at their suggestion. the non steroidal ointment prescribed helps with the skin of my eyelid but not the tearing. I have stopped ALL PRESCRIPTION drugs at this point. My eyelid is tender with some redness and is weeping. I can only say at this point that it has not gotten worse in a week. any other suggestions. splashing with cold water eases the irritation and thera-tears help with any feeling of dryness. ANY HELP or suggestions would be appreciated
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.